# SDR DALA2015030201972

- Difficulty date: March 1, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,086 hours, 31,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON EXTERNAL SKIN LOCATED BETWEEN FRAME 69 TO FRAME 70 AND STR31R TO STR32R AFT FUSELAGE.  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOCATED BETWEEN FRAME 69 TO FRAME 70 AND BETWEEN STR 30R TO STR 33 RT REAR FUSELAGE IAW SRM 53-41-11, PARAGRAPH 5D, FIG 205, PAGES 259/260.
